Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 49, NWS Cleveland, OH

May 1, 2025Ashtabula County, Ohio; Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at May 1, 2025, 4:38 PM EDT for Ashtabula County, Ohio; Erie County, Pennsylvania. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2025, 4:38 PM EDT (20:38 UTC)
Expired
May 1, 2025, 5:30 PM EDT
In force
52 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashtabula County, OH, Erie County, PA

The radar

The Cleveland radar (KCLE), 152 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 5:07 PM EDTTSTM WND DMGFairview, PALarge Tree Branch Down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 1:22 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2025-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2025-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2389 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

151 
WUUS51 KCLE 012038
SVRCLE
OHC007-PAC049-012130-
/O.NEW.KCLE.SV.W.0049.250501T2038Z-250501T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
438 PM EDT Thu May 1 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Ashtabula County in northeastern Ohio...
  Southwestern Erie County in northwestern Pennsylvania...

* Until 530 PM EDT.

* At 438 PM EDT, a severe thunderstorm was located over Conneaut,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Erie, Conneaut, Girard, North Kingsville, Waterford, Albion,
  Northwest Harborcreek, Lawrence Park, Wesleyville, Lake City,
  Kingsville, Cranesville, Platea, McKean, Northwest Harborcr,
  Kelloggsville, Avonia, and Edgewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4194 7997 4185 8040 4185 8052 4182 8052
      4178 8069 4192 8074 4203 8034 4212 8013
      4213 8015 4213 8012 4214 8009 4215 8011
      4214 8014 4217 8012 4217 8008 4214 8008
      4217 7998
TIME...MOT...LOC 2038Z 244DEG 38KT 4191 8060 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
3 follow-up statements
343 
WWUS51 KCLE 012055
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
455 PM EDT Thu May 1 2025

OHC007-PAC049-012130-
/O.CON.KCLE.SV.W.0049.000000T0000Z-250501T2130Z/
Ashtabula OH-Erie PA-
455 PM EDT Thu May 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN ASHTABULA AND SOUTHWESTERN ERIE COUNTIES...

At 454 PM EDT, a severe thunderstorm cluster was located near 
Girard and Conneaut, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Erie, Conneaut, Girard, North Kingsville, Albion, Northwest
Harborcreek, Lawrence Park, Wesleyville, Lake City, Kingsville,
Cranesville, Platea, McKean, Northwest Harborcr, Kelloggsville,
Avonia, and Edgewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4201 7997 4186 8047 4185 8051 4185 8054
      4181 8070 4192 8074 4203 8034 4212 8013
      4213 8015 4213 8012 4214 8009 4215 8011
      4214 8014 4217 8012 4217 8008 4214 8008
      4217 7998
TIME...MOT...LOC 2054Z 241DEG 35KT 4199 8041 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
369 
WWUS51 KCLE 012113
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
513 PM EDT Thu May 1 2025

OHC007-012123-
/O.CAN.KCLE.SV.W.0049.000000T0000Z-250501T2130Z/
Ashtabula OH-
513 PM EDT Thu May 1 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ASHTABULA COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Pennsylvania.

LAT...LON 4196 8048 4199 8050 4203 8034 4212 8013
      4213 8015 4213 8012 4214 8009 4215 8011
      4214 8014 4217 8012 4217 8008 4214 8008
      4217 7998 4208 7997 4195 8036
TIME...MOT...LOC 2113Z 231DEG 48KT 4221 8011 

$$

PAC049-012130-
/O.CON.KCLE.SV.W.0049.000000T0000Z-250501T2130Z/
Erie PA-
513 PM EDT Thu May 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WEST CENTRAL ERIE COUNTY...

At 513 PM EDT, a severe thunderstorm was located near Erie, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Erie, Girard, Northwest Harborcreek, Lawrence Park, Wesleyville, Lake
City, Platea, Northwest Harborcr, and Avonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4196 8048 4199 8050 4203 8034 4212 8013
      4213 8015 4213 8012 4214 8009 4215 8011
      4214 8014 4217 8012 4217 8008 4214 8008
      4217 7998 4208 7997 4195 8036
TIME...MOT...LOC 2113Z 231DEG 48KT 4221 8011 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
592 
WWUS51 KCLE 012125
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
525 PM EDT Thu May 1 2025

PAC049-012134-
/O.EXP.KCLE.SV.W.0049.000000T0000Z-250501T2130Z/
Erie PA-
525 PM EDT Thu May 1 2025

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ERIE COUNTY WILL
EXPIRE AT 530 PM EDT...

The storms which prompted the warning are weakening and exiting the 
warned area. Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Pennsylvania.

LAT...LON 4196 8048 4199 8050 4203 8034 4212 8013
      4213 8015 4213 8012 4214 8009 4215 8011
      4214 8014 4217 8012 4217 8008 4214 8008
      4217 7998 4208 7997 4195 8036
TIME...MOT...LOC 2124Z 244DEG 38KT 4225 8000 

$$

Jaszka

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:34 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 1, 3:34 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
334 PM EDT Thu May 1 2025

.SYNOPSIS...
With low pressure in the area tonight, a cold front will move
through the region Friday, with yet another area of low pressure
moving in from the southwest for the weekend, lingering into
early next week.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Ongoing convective activity along a prefrontal trough across the CWA
this afternoon, moving eastward through northern OH and eventually
northwestern PA. A warm front has lifted through the region this
morning and early afternoon, bringing dewpoints into the 60F range
and temperatures in the upper 70s to around 80F. Destabilization
occurring downstream of the line of storms and do expect
strengthening further east.

On the synoptic scale, this activity is ahead of a cold front still
back in Illinois. Surface low near ORD will track northeastward,
remaining west of our CWA, and this will keep the cold front from
coming through tonight. Expecting most of the convection to subside,
but some low end POPs will still be carried into the tonight period.
Flow aloft remains southwesterly, and the upper trough over the
upper midwest will sink southward and gradually become cutoff
through the remainder of the near term period. Without much eastward
progression also due to a newly developed surface low further west,
the surface system will be slow to exit, and as such, will have
another chance for convection Friday. Despite the slow moving nature
of the cold front into and through the CWA for Friday, it will
eventually make its way through, and the convective risk will become
more focused on the southeastern zones of the CWA where the latest
SPC out look gives a marginal risk for severe thunderstorms. After
this threat, the upper level low cutting off over the mid
Mississippi Valley will generate yet another surface low, and renew
the POPs Friday night from south to north. These will have a lower
thunderstorm threat with them, but the active pattern will persist
into the short term.

Temperatures cooler Friday but still slightly above normal.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Upper level low settling over the northern Ohio Valley will be the
primary weather driver through the short term period. The low will
bring in a steady stream of moisture from the south into the region
allowing for a cool and rainy weekend. Given the placement of low
and moisture plume, areas along and east of the I-71 corridor have
the highest potential to see upwards of 1 inch of rainfall this
weekend. A few hundred Joules of MUCAPE may enter from the southeast
so maintained the slight chance for thunderstorms on Sunday
afternoon and early evening. High temperatures will likely top out
in the upper 50s to near 60 degrees both Saturday and Sunday
afternoon. Overnight lows will dip into the mid 40s each night.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The upper low will begin to move eastward through Tuesday night
with showers continuing early next week. Models begin to
diverge by Tuesday night with the progression of the upper low
with the Canadian and the ECMWF pushing the low quickly to the
northeast and the GFS keeping the upper low in the vicinity of
the Mid-Atlantic coast through mid-week. Temperatures will
gradually warm through the long term with highs approaching the
70s on Wednesday.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
A line of thunderstorms is moving through northern Ohio and will
push into western Pennsylvania later this afternoon/evening.

Out ahead of these storms, winds are gusting out of the SSW to
30kts. Thunderstorm activity would likely see higher gusts. The
window for the thunderstorm activity to move through with the
primary line is 18-22Z. Some lingering convective activity in
its wake, and also forming out ahead of the line, should be
expected, but would be more isolated.

Ceilings ahead of the line of storms is generally FL050-080.
MVFR expected with the storms and CB included. Brief visibility
IFR with storms in the 15-20 minute window is also expected
with storm onset.

In the wake of a trailing cold front, winds will ease out of the
southwest to 10-15kts tonight into Friday, and ceilings will
come down to predominant MVFR FL010-020, but isolated IFR FL008
is also possible for a few hours.

Outlook...Non-VFR possible in periodic showers and
thunderstorms Friday through Monday, particularly in the
afternoon and evening hours.

&&

.MARINE...
Southerly winds 10-15 knots turn southwesterly by Friday morning as
a weak cold front moves south across the lake. Another cold front
will cross on Friday evening which will turn winds northerly while
decreasing to 10 knots or less. Generally northerly to northeasterly
winds hovering between 10 and 15 knots through Sunday. By early
Monday winds will favor a northeasterly direction as low pressure
lingers to the southwest. For now winds and waves look to remain
below small craft criteria through early next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...26
NEAR TERM...26
SHORT TERM...13
LONG TERM...13
AVIATION...26
MARINE...13/Saunders
Hazardous weather outlook, May 1, 3:50 PM EDT, 48 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
350 PM EDT Thu May 1 2025

OHZ010>014-020>023-030>033-038-047-089-PAZ001>003-022000-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-
Trumbull-Ashland-Wayne-Stark-Mahoning-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
350 PM EDT Thu May 1 2025

...SEVERE THUNDERSTORM WATCH 203 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Thunderstorms are likely this afternoon and evening. A few storms
could be severe and contain damaging wind gusts, particularly along
and east of the I-71 corridor. An embedded tornado or two and
isolated instances of large hail also cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms are possible Friday afternoon and evening
ahead of a cold front. There is a low probability that a storm or
two could be strong to severe with damaging wind gusts being the
primary threat, particularly along and east of the I-71 corridor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

LEZ061-142>144-162>169-OHZ003-006>009-017>019-027>029-036-037-022000-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-
Wyandot-Crawford-Richland-Marion-Morrow-
350 PM EDT Thu May 1 2025

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Thunderstorms are likely this afternoon and evening but the severe
threat has diminished.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms are possible Friday afternoon and evening
ahead of a cold front. There is a low probability that a storm or
two could be strong to severe with damaging wind gusts being the
primary threat, particularly along and east of the I-71 corridor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>149-022000-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
350 PM EDT Thu May 1 2025

...SEVERE THUNDERSTORM WATCH 203 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Thunderstorms are likely this afternoon and evening. A few storms
could be severe and contain damaging wind gusts, particularly across
the central and eastern basins of the lake. An embedded tornado or
two and isolated instances of large hail also cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms are possible Friday afternoon and evening
ahead of a cold front. There is a low probability that a storm or
two could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 1, 3:51 PM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
351 PM EDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     Hail             Highland Heights        41.55N 81.48W
05/01/2025  M1.25 Inch       Cuyahoga           OH   Public

&&

ARK
Local storm report, May 1, 3:53 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
353 PM EDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     Tstm Wnd Gst     2 SSW Green             40.92N 81.45W
05/01/2025  M58 MPH          Summit             OH   ASOS

            ASOS station KCAK Akron-Canton Regional
            Arpt.

0320 PM     Tstm Wnd Gst     3 E South Amherst       41.35N 82.18W
05/01/2025  M49 MPH          Lorain             OH   ASOS

            ASOS station KLPR Lorain Elyria.

&&
Local storm report, May 1, 3:57 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
357 PM EDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     Marine Tstm Wind 3 N Sandusky            41.49N 82.70W
05/01/2025  M58 MPH          LEZ144             OH   Mesonet

            Mesonet station XSDB 2 NNE Sandusky.

0302 PM     Marine Tstm Wind 3 WNW Vermilion         41.43N 82.36W
05/01/2025  M54 MPH          LEZ145             OH   Mesonet

            Mesonet station XVRM Vermilion.

0310 PM     Marine Tstm Wind 3 WNW Vermilion         41.43N 82.36W
05/01/2025  M51 MPH          LEZ145             OH   Mesonet

            Mesonet station VRMO1 2 WNW Vermilion.

&&
Local storm report, May 1, 4:03 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
403 PM EDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     Tstm Wnd Gst     2 NW Brook Park         41.42N 81.85W
05/01/2025  M49 MPH          Cuyahoga           OH   ASOS

            ASOS station KCLE Cleveland.

&&
Local storm report, May 1, 4:08 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
408 PM EDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     Tstm Wnd Dmg     1 SSE Mentor            41.67N 81.32W
05/01/2025                   Lake               OH   Public

            Public report of trees snapped.

&&

ARK
Local storm report, May 1, 4:19 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
419 PM EDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Tstm Wnd Gst     Burke Lakefront Airport 41.52N 81.68W
05/01/2025  M52 MPH          Cuyahoga           OH   ASOS

            ASOS station KBKL Cleveland.

&&

Sefcovic

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 6:57 AM EDTSpecial Weather StatementCLEKnox33 min
May 1, 12:48 PM EDTSpecial Weather StatementCLEHancock42 min
May 1, 1:15 PM EDTSpecial Weather StatementCLEHancock, Wood, Wyandot30 min
May 1, 1:39 PM EDTSpecial Weather StatementCLECrawford, Lucas, Marion, Ottawa, Sandusky, Seneca and 2 more36 min
May 1, 2:12 PM EDTSpecial Weather StatementCLECrawford, Erie, Huron, Marion, Morrow, Richland and 2 more33 min
May 1, 2:18 PM EDTSevere Thunderstorm WarningCLECrawford, Erie, Huron, Lorain, Seneca42 min
May 1, 2:28 PM EDTSpecial Marine WarningCLE92 min
May 1, 2:41 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Huron, Richland19 min
May 1, 2:53 PM EDTSpecial Weather StatementCLECuyahoga22 min
May 1, 2:56 PM EDTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Erie, Huron, Lorain, Medina and 1 more49 min
May 1, 3:07 PM EDTSpecial Marine WarningCLE97 min
May 1, 3:13 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake, Summit47 min
May 1, 3:41 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake, Lorain, Medina, Summit34 min
May 1, 3:49 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox, Wayne41 min
May 1, 3:54 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake66 min
May 1, 3:57 PM EDTSpecial Marine WarningCLE2 hr
May 1, 4:56 PM EDTSevere Thunderstorm WarningCLEStark34 min
May 1, 5:25 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Trumbull50 min
May 1, 6:14 PM EDTSpecial Weather StatementCLETrumbull31 min
May 1, 3:15 PM EDTSpecial Weather StatementCLECrawford45 min
May 1, 3:27 PM EDTSevere Thunderstorm WarningCLECrawford, Erie48 min
May 1, 6:35 PM EDTSpecial Weather StatementCLECrawford40 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.